# SDR UALA2010072802731

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,701 hours, 10,475 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38802103
- Condition: Failed
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP. AUTO SHUTSDOWN 10 SECONDS AFTER REACHING 95 PERCENT RPM. APU FAULT LIGHT ON. REFER TO MM-49-61-00, CODE C6. BITE APU BOX FOUND GEN FILTER MESSAGE. REPLACED GEN SCAVENGE FILTER IAW AMM. SERVICED OIL TO FULL. OPS CHECKED NORMAL.
